Just wondering if a cyst has caused of any of you to experience edema in your ankles/feet? Probably a long shot but I've learned so much from this forum already so I thought I'd throw it out there. Thanks!
I had considerable edema in my ankles/feet/hands. It calmed down within a few weeks of my surgery. I had a few things going on that might have contributed. With the cysts our hormones can go wonky - I thought I was in heavy peri-menopause too. I am hypothyroid and it went crazy which could have caused the edema. After surgery it leveled back out. Several months later I had some more edema and was diagnosed with rheumatoid arthritis and Lupus but again, not sure if that affected me back then or not.
Keep an eye on it. I took a water pill for a bit during that time but am off them now. Good luck.
Thanks for the response. The edema in my ankles/feet is actually how all this came about. I originally went in to have that checked because it kept getting worse and they suspected it might have to do with my kidneys (that actually hasn't been ruled out yet but I don't think it's that). Then during an u/s that's when the cysts were discovered. I am currently on a water pill prescribed by my Dr. until further notice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.